Jump to content
CrazyBoards.org

I am supposed to be getting better...


Guest Raquel

Recommended Posts

Guest Raquel

So I am supposed to be getting better. I mean I guess I feel better but it's really hard to know. Its only been 2 months of meds (only Lamictal 300mg) and its been pretty okay. Still rough at first, then a few months better- but the last 2 weeks have been really difficult. I'm not sure how to tell if the meds are helping or a I just had a few good weeks. I was in a great mood the last time I was at my pdoc and told him everything was looking up, just a few bad days because of my period. I really don't know if i believe that or if I'm lying to myself- Sometimes I just get lost there..

Anyways. The other night was especially bad. I just felt like I was going to burst. I don't know I went from crying to angry to crying. I tried so hard to stop it but it just wouldn't stop. My poor boyfriend just sits and tries his best to help but no matter what he does it isn't right, even If i just told him to do it. So hours of anger and snapping mixed with crying ended with me at the table eating 1/2 an ice cream cake (which was actually good because I have lost most appetite and have lost 8 lbs which isn't good because i'm naturally tiny). It was a horrible night but i've had a few days like that recently and I dont know if its a trend.

Just typing this is making me extremely difficult? My hands sweat, my eyes feel kind of blurry, and i just feel like my brain is going so fast. I feel like this whenever I talk about what happens inside me. Its like my body is screaming out STOP TALKING ABOUT IT!!!!!!

I really don't know what is going on...now i'm crying. I don't know what to do here.

Link to comment
Share on other sites

Hi, welcome!

There ARE going to be ups and downs. Unfortunately no mood stabilizer can guarantee that we won't have any ups /downs. In my experience, Lamictal continued to improve my mood for a good 3 months. It is a subtle medication.

You need to call your pdoc and let him know that you are having a difficult time. He may want to adjust your lamictal or add something else. Better to give a call or see him, and get things back on track.

With time you'll have more experience and be able to tell whether it's stress, the meds or an episode that is upsetting you. Don't get discouraged. You've seen lamictal help you already, so that is good. We are in this for the long haul. Over the coming weeks and months things will continue to slowly get better and more stable. You'll catch yourself smiling while out enjoying a day without thinking about being crazy! ;)

Give your doc a call. Hope you feel better soon. a.m.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...